Translator Disclaimer
1995 Uniqueness of positive solutions of quasilinear differential equations
Yūki Naito
Differential Integral Equations 8(7): 1813-1822 (1995).

Abstract

In this paper we are concerned with the uniqueness of positive solutions of boundary value problems for quasilinear differential equations of the type $(|u'|^{m-2}u')' + p(t)f(u) = 0, $ $ m>1$. The key ingredient of the method is the generalized Prüfer transformation. These problems arise, for example, in the study of the $m$-Laplace equation in annular regions.

Citation

Download Citation

Yūki Naito. "Uniqueness of positive solutions of quasilinear differential equations." Differential Integral Equations 8 (7) 1813 - 1822, 1995.

Information

Published: 1995
First available in Project Euclid: 12 May 2013

zbMATH: 0831.34028
MathSciNet: MR1347982

Subjects:
Primary: 34B15

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 7 • 1995
Back to Top